Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, headache, pitting edema on extremities, urinalysis showed protein traces, high creatinine. Diagnosis?

Patient came in to ER because of dizziness and headache. The ER nurse checked his BP and it was 180/110 mmhg, he is on Norvasc 10mg/tab BID but not compliant with his medication. The ER nurse also noticed there was a presence of grade 2 pitting edema on both extremities. With creatinine result of 4mg/dl and urinalysis with traces of protein done prior to ER consultation. What is the admitting diagnosis of the patient?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
It seems from the history that the patient is having dizziness, headache, urine analysis is showing protein traces with pitting edema of the extremities...
These symptoms indicate kidney diseases in the form of nephropahty.
Hence the admitting diagnosis can be nephropathy for evaluation. He requires evaluation to find out the underlying cause for nephropathy and treatment accordingly.

Thank you
Answered: Mon, 7 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor